# SDR CA180823004

- Difficulty date: August 22, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 2015TE
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB WE GOT EFIS MISCOMPARE CAUTION WITH YELLOW FLAG ALT ON BOTH PFD.  WE CHECKED THAT RT ALT SHOWS +120 FT.  WE PERFORMED ACL: R PFD ADS2 SWITCHED TO ADS4 ON GND NO CAUTION ANYMORE AND WITH MCC DECIDED TO FLY BACK TO HOME BASE.  ON THIS LEG WITH XFR MASTER TO RT  WE HAD NO CAUTION ANYMORE BUT STILL DIFFERENCE OF 120 FT INFLIGHT.  THE HIGHER THE ALT, THE BIGGER THE DIFFERENCE.  AS PER TROUBLESHOOTING REQUEST FDR DOWNLOADED, IAW AMP J31-31-01-01AAA-752A-A.  AS PER RESULTS OF FDR DOWNLOAD ADSP NR 2 REPLACED AND TESTED SATISFACTORY, IAW AMP J34-11-01-01AAA-520A-A AND J34-11-010-01AAA-720A-A. (TC# 20180823004)
